1
TITLE: Recurrence statistics for the space of interval exchange maps and the Teichmüller flow on the space of translation surfaces
AUTHORS: Aimino, R ; Nicol, M; Todd, M;
SOURCE: Annales de l'institut Henri Poincare (B) Probability and Statistics, VOLUME: 53, ISSUE: 3, PUBLISHED: 2017
INDEXED IN: Scopus CrossRef
IN MY: ORCID
2
TITLE: Concentration inequalities for sequential dynamical systems of the unit interval
AUTHORS: Aimino, R ; Rousseau, J;
SOURCE: Ergodic Theory and Dynamical Systems, VOLUME: 36, ISSUE: 8, PUBLISHED: 2016
INDEXED IN: Scopus CrossRef: 1
IN MY: ORCID
3
TITLE: On the quenched central limit theorem for random dynamical systems  Full Text
AUTHORS: Abdelkader, M; Aimino, R ;
SOURCE: Journal of Physics A: Mathematical and Theoretical, VOLUME: 49, ISSUE: 24, PUBLISHED: 2016
INDEXED IN: Scopus CrossRef: 1
IN MY: ORCID
4
TITLE: Annealed and quenched limit theorems for random expanding dynamical systems  Full Text
AUTHORS: Aimino, R ; Nicol, M; Vaienti, S;
SOURCE: Probability Theory and Related Fields, VOLUME: 162, ISSUE: 1-2, PUBLISHED: 2015
INDEXED IN: Scopus CrossRef: 7
IN MY: ORCID
5
TITLE: POLYNOMIAL LOSS OF MEMORY FOR MAPS OF THE INTERVAL WITH A NEUTRAL FIXED POINT
AUTHORS: Romain Aimino ; Huyi Y Hu; Matthew Nicol; Andrew Toeroek; Sandro Vaienti;
SOURCE: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, VOLUME: 35, ISSUE: 3, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef: 3
IN MY: ORCID